Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Linear mappings that preserve potent operators


Authors: Matjaž Omladič and Peter Šemrl
Journal: Proc. Amer. Math. Soc. 123 (1995), 1069-1074
MSC: Primary 47B49
MathSciNet review: 1254849
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let H and K be a complex Hilbert spaces, while $ \mathcal{B}(H)$ and $ \mathcal{B}(K)$ denote the algebras of all linear bounded operators on H and K, respectively. We characterize surjective linear mappings from $ \mathcal{B}(H)$ onto $ \mathcal{B}(K)$ that preserve potent operators in both directions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B49

Retrieve articles in all journals with MSC: 47B49


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1254849-4
PII: S 0002-9939(1995)1254849-4
Article copyright: © Copyright 1995 American Mathematical Society